Bibliographic Metadata

Title
Properties of L1-TGV2: The one-dimensional case
AuthorBredies, Kristian ; Valkonen, Tuomo ; Kunisch, Karl In der Gemeinsamen Normdatei der DNB nachschlagen
Published in
Journal of mathematical analysis and applications / ed. Richard Bellman [u.a.], Amsterdam [u.a.] : Elsevier, 1960 - , Vol. 398, Issue 1, page 438-454
PublishedElsevier
Edition
Preprint
LanguageEnglish
Document typeJournal Article
Keywords (EN)Total generalized variation / Robust data fitting / Regularization techniques
ISSN0022-247x
URNurn:nbn:at:at-ubg:3-529 Persistent Identifier (URN)
DOIdoi:10.1016/j.jmaa.2012.08.053 
Restriction-Information
 The work is publicly available
Files
Properties of L1-TGV2: The one-dimensional case [1.55 mb]
Links
Reference
Classification
Abstract (English)

We study properties of solutions to second order Total Generalized Variation (View the MathML source TGV2) regularized L1-fitting problems in dimension one. Special attention is paid to the analysis of the structure of the solutions, their regularity and the effect of the regularization parameters.

Notice